RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1977, Volume 32, Issue 2(194)  


Il'ya Nestorovich Vekua (on his seventieth birthday)
P. S. Aleksandrov, A. V. Bitsadze, M. I. Vishik, O. A. Oleinik
3

The monodromy groups of isolated singularities of hypersurfaces
S. M. Gusein-Zade
23
Polynomials in linear random functions
R. L. Dobrushin, R. A. Minlos
67
Favard theory
V. V. Zhikov, B. M. Levitan
123
On certain problems in the theory of differential equations with deviating argument
A. D. Myshkis
173

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Pfaffian systems of Fuchs type
A. A. Bolibrukh
203
Two-valued formal groups in the apparatus of cobordism theory
V. M. Buchstaber
205
The classification of four-dimensional compact homogeneous spaces
V. V. Gorbatsevich
207
A proof of Petersson's conjecture for function fields
V. G. Drinfeld
209
A new proof of the theorem on the local solvability of equations with simple real characteristics
Yu. V. Egorov
211
Mappings of a closed curve onto a circle
V. A. Efremovich, È. A. Loginov
213
Dirichlet series associated with Jacquet–Langlands cusp forms
P. F. Kurchanov
215
A priori estimates of the solutions of boundary value problems for general parabolic systems in unbounded domains
M. L. Marinov
217
A general boundary value problem for the Helmholtz equation in the plane angle
A. E. Merzon
219
Elliptic curves with supersingular reduction over $\Gamma$-extensions
A. G. Nasybullin
221
Systems of linear inequalities on a convex set
N. P. Osmolovskii
223
Residues and duality on algebraic surfaces
A. N. Parshin
225
A posteriori error estimation
A. M. Potapov
227
On the question of optimizing the scaling measure of a matrix
B. D. Smorgonskii
229
Best uniformly distributed sequences
I. M. Sobol'
231
Modules that are nearly injective
A. A. Tuganbaev
233
On necessary conditions for the local solvability of equations of quasiprincipal type
N. A. Shananin
235

Mathematical Events in the USSR
Third All-Union Symposium on Ring Theory, Theory of Algebras, and Module Theory
M. A. Kil'p, L. A. Skornyakov
237
Fifth All-Union Symposium on Group Theory
Yu. I. Merzlyakov
240
Conference “Problems of Mathematical Physics and Adjacent Problems of Calculus Mathematics and Theory of Differential Equations”
V. A. Il'in, A. S. Il'inskii
245
All-Union Symposium on Theory of Approximation of Functions in Complex Domain
I. I. Golichev, A. F. Leont'ev, Yu. N. Frolov
246

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
248
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019